Jul 262004
 

I developed a sure throat (from drainage) and a earache to complement. My wife made an appointment with the family doctor to have it looked at and I decided to call the Neuro to make sure it was OK to proceed with the Solu-Medrol on Wednesday since I am sick (though no fever yet.) I was very clear about what I wanted to know in my voicemail. Apparently this was way too complex because she called back and said that she asked and that there can be associated pain with steroids. Unfortunately that wasn’t my question and I’d find it a little surprsing to have new steroid symptoms 4 weeks after my last dose. It was clear that she couldn’t even relay my message correctly to the doctor – something I have run into before. I just got off the phone disgusted not wanting to argue with her. We’ll see if I am better by Wednesday night.

 Posted by at 7:59 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*